# SDR SWAA051654

- Difficulty date: June 4, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 49,203 hours, 44,382 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Part number: BAC1505100543
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND AFT CARGO DOOR LOWER AFT TEE FITTING CRACKED AT FITTING ATTACH POINT.  R & R LOWER TEE FITTING PER SRM.
